# SDR 2A6R214041695401

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N497AE
- Make and model: Urocop AS365N3
- Aircraft serial: 3686
- Aircraft time: 4,584 hours, 11,399 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 3502300000209
- Part serial: TB4084
- Condition: Damaged
- Location: Fuselage
- Part time: 4,584 hours, 11,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL ROTOR GEAR BOX & THE VERTICAL STABILIZER BOLT MOUNTING POINTS ON TOP OF THE TAIL BOOM ARE DAMAGED & NEED REPAIR.  FOUND THAT THE WINDINGS INSIDE THE BOLT HOLES, MOUNTING POINTS, HAD BEEN PARTIALLY GROOVED INTO BY THE BOLTS.  THE STATION IS AT 380.30 INCHES.
